New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Apr 2010
Total Posts : 4
   Posted 4/1/2010 9:23 PM (GMT -6)   
I've  been on Humira injections and Imuran since August.  In November I started breaking out in hives mostly on my arms, back and chest.  I seen where people develop hives after an humria injection but my hives develop at anytime.  Actually my first break out was the day before my next dose of humira.  My GI doc doesn't believe it's my medication.  I've been seeins a dermatologist who has placed me on allegra and zrytec daily which seems to really help.  The derm doc is currently running test and doing some research on my medication to see if there are cases like mine.  Has anyone experienced this?

Aimee =)
Veteran Member

Date Joined Jun 2004
Total Posts : 1020
   Posted 4/2/2010 12:00 AM (GMT -6)   
I get hives regularly but it's due to my allergies, not my Crohns. Have you seen an allergist? Had allergy testing done? Hives are really common but pretty easy to control.

I take a Zyrtec a day just for hives. It does nothing else for my allergies but if I don't take it, I break out all over my body. Before I saw an allergist about them, I was taking Benadryl like candy to get rid of them which makes me pretty loopy. If the Zyrtec is working, I'd assume it's a basic allergic reaction to something possibly environmental.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 10:54 AM (GMT -6)
There are a total of 2,713,390 posts in 299,185 threads.
View Active Threads

Who's Online
This forum has 153787 registered members. Please welcome our newest member, Cinnamongirl63.
328 Guest(s), 14 Registered Member(s) are currently online.  Details
alephnull, Celeste15, PeteZa, jliggett69, Gemlin, schoolpsych, bluesharp, Serenity Now, Scaredy Cat, skimlatte87, jedabuck7, Fairwind, Steve n Dallas, Sissy63

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer